# SDR AALA981417

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283N00219
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ATTACHED LEADS TO FORWARD LEFT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
